# SDR DALA2023090807365

- Difficulty date: September 6, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 87,743 hours, 11,568 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3303 ON LANDING, FLIGHT ATTS SMELLED "ELECTRICAL" OFDOR IN MID GALLEY . TURNED POWER OFF AND SMELL STOPPED. OVENS WERE COLD BUT POSSIBLEY BUN WARMER BECAUSE IT WAS INOP DURING FLIGHT. CORRECTIVE ACTION: REPLACED M2 GALLEY BUN WARMER PER A330 AMM 25-35. C/W ODI FOLLOW UP INFORMATION. RAN OVENS, COFFEE MAKERS, CHILLERS. INSP C/B PANEL OBOVE WARMER, HEATED FLOOR PANELS, LIGHTS ABOUT THE AREA. NO ODOR DETECTED. (4604520)
